Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jonasll

lower back pain

Recommended Posts

hi.... since im on accutane i have a huge lower back pain ..... didnt do that on my first course...

anybdy experienced that? did it go away after your course?

Share this post


Link to post
Share on other sites

i just finished my course five days ago, and my lower back has been hurting but i have gotten so used to the pain that i don't even realize it anymore. it is starting to heal and i can't remember my back feeling this good.. i can crack my back again! so no worries.

Share this post


Link to post
Share on other sites

Its got something to do with accutane putting to much protein in your system. They'll do a blood test and probably ask you if you've had that problem. Apparently something gets risen in your system that shouldn't. I had 3.5/5.0 of something before accutane and when i used it for a month it jumped to 5.1/5.0, they said that that was the problem, but it was ok because it was only 1 over. Anyway it should subside after a few weeks.

Share this post


Link to post
Share on other sites

My lower back hurt most when I would lay down to go to bed at night... extreme pain. It continued for several months post-accutane but now (About 9 months post) I'm doing much better. No pain at all when I go to bed.

Share this post


Link to post
Share on other sites

I've got back pain too... and when I am running the back of my legs start to ache, which has never happened before...

Share this post


Link to post
Share on other sites

hmmz, im on my second day of roaccutane and have not had any pain yet, i know its a bit early for but hopefully i wont get it at all. But when did you guys start noticing back pain, so i can watch out for it?

Share this post


Link to post
Share on other sites
My lower back hurt most when I would lay down to go to bed at night... extreme pain. It continued for several months post-accutane but now (About 9 months post) I'm doing much better. No pain at all when I go to bed.

Share this post


Link to post
Share on other sites
hi.... since im on accutane i have a huge lower back pain ..... didnt do that on my first course...

anybdy experienced that? did it go away after your course?

Share this post


Link to post
Share on other sites

I've actually just started to notice the back pain too (I'm on like day...12?)...every time I bend over now my lower back locks up and is actually quite painful. This definitely sucks for me because I'm in the middle of baseball right now.

Share this post


Link to post
Share on other sites

They are rather sporadic personally but since upping water in take and taking 5 fish oil pills a day really have not noticed anymore. On day 13.

Share this post


Link to post
Share on other sites

I've got a sh*t load of back pain. Sleepings sore, runnings sore, standing up after sitting's quite painful also. Paracetamol and iboprufen are useless against it (also, since paracetamol gets metabolised by the liver, wouldn't roaccutane and daily paracetamol cause a substantial increased risk of hepatotoxicity?). 60mg of codeine phosphate does the trick but they're not good for long term use obviously due the addictive nature of opioids. Anyone else got solutions to this problem?

Share this post


Link to post
Share on other sites

Have you tried fish oil? It has a natural anti-inflammatory effect and there is some data that indicates that it helps to lubricate joints, and there are a lot of joints in the spine.

Share this post


Link to post
Share on other sites

I've not tried it, but I'l give it a go, i'm joining the territorial army (reserve armed forces here in the UK) soon so I need to be fit and able. Thanks for the advice!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×